Improper disposal of fentanyl patches (Duragesic, etc) is causing accidental exposures and opioid toxicity

Improper disposal of fentanyl patches (Duragesic, etc) is causing accidental exposures and opioid toxicity.

Patches that fall off or are thrown into the trash can be accidently encountered by babies, caregivers, pets, etc. Explain that used patches may still contain significant amounts of fentanyl.

Inform patients that patches can be accidently rubbed off...or even transferred to another person who is in close contact.

Get concise advice on drug therapy, plus unlimited access to CE

Pharmacist's Letter Canada includes:

  • 12 issues every year, with brief articles about new meds and hot topics
  • 300+ CE courses, including the popular CE-in-the-Letter
  • Quick reference drug comparison charts
  • Access to the entire archive

Already a subscriber? Log in

Volume pricing available. Get quote